On the theory of quasilinear partial differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 814-820
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a9,
author = {A. V. Bitsadze},
title = {On the theory of quasilinear partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {814--820},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a9/}
}
A. V. Bitsadze. On the theory of quasilinear partial differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 814-820. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a9/